# SDR 20010328CW012

- Difficulty date: March 8, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Aircraft: N57717
- Make and model: Snias AS350BA
- Aircraft serial: 1334
- Engine: Lyc LTS101600A3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Separated
- Location: Hyd System
- Part time: 237 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC BELT FAILED AT BOND LINE DURING FLIGHT WHICH LEAD TO PRECAUTIONARY LANDING.  BELT CONDITION AND TENSION APPEARED NORMAL DURING PREFLIGHT.
